Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

An upper bound for the waiting time for nonlinear degenerate parabolic equations


Authors: Michel Chipot and Thomas Sideris
Journal: Trans. Amer. Math. Soc. 288 (1985), 423-427
MSC: Primary 35K65; Secondary 35B45, 35K55
MathSciNet review: 773069
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: An upper bound is obtained for the time when the support of the solution of some nonlinear, degenerate parabolic equations begins to spread.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 35K65, 35B45, 35K55

Retrieve articles in all journals with MSC: 35K65, 35B45, 35K55


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1985-0773069-9
PII: S 0002-9947(1985)0773069-9
Keywords: Nonlinear degenerate parabolic equations, waiting time
Article copyright: © Copyright 1985 American Mathematical Society